UNIGE document Scientific Article
previous document  unige:12124  next document
add to browser collection
Title

Asymptotically Maximal Families of Hypersurfaces in Toric Varieties

Author
Published in Geometriae Dedicata. 2006, vol. 118, no. 1, p. 49 - 70
Collection Open Access - Licence nationale Springer
Keywords Viro methodCombinatorial patchworkingToric varieties
Identifiers
Full text
Structures
Citation
(ISO format)
BERTRAND, Benoît. Asymptotically Maximal Families of Hypersurfaces in Toric Varieties. In: Geometriae Dedicata, 2006, vol. 118, n° 1, p. 49 - 70. doi: 10.1007/s10711-005-9016-1 https://archive-ouverte.unige.ch/unige:12124

342 hits

67 downloads

Update

Deposited on : 2010-10-18

Export document
Format :
Citation style :